What if I bleed too much after taking the abortion pills?
Vaginal bleeding  is normal with the abortion pills, but it is advised to monitor your bleeding. If you soak through 2 regular pads per hour for 2 hours in a row (ie 4 soaked pads in 2 hours) after you think you passed the pregnancy, this is considered very heavy bleeding, and you should seek medical help.
 Gynuity. Providing medical abortion in low-resource settings An Introductory Guidebook. Second Edition. 2009. Retrieved from: https://gynuity.org/assets/resources/clinguide_maguide2nd_edition_en.pdf
During an abortion with pills
- I am allergic to NSAIDs (nonsteroidal anti-inflammatory drugs) including ibuprofen. What can I use for pain control instead during an abortion with pills?
- How can I manage pain associated with the abortion pills?
- What if I bleed too much after taking the abortion pills?
- Do women always bleed after using the abortion pills?
- How long will I bleed after using the abortion pills?
- Can I drink alcohol during the medical abortion procedure?
- Can I swallow the abortion pills?
- Can I use abortion pills vaginally?
- Can I use Misoprostol that comes with Diclofenac?
- Can I eat during the abortion pill procedure?
- Do I need to use antibiotics during the abortion?
- Will medical staff be able to notice that I am having an abortion?
*Nothing provided herein should be construed as professional medical advice and no medication / pills should be used without a prescription from a licensed / registered medical practitioner eligible to prescribe such medication in your local jurisdiction.